Preview

Chebyshevskii Sbornik

Advanced search

About the partial quotients of one of the continued fractions

https://doi.org/10.22405/2226-8383-2019-20-1-296-304

About the Author

Antonina Nikolaevna Kormacheva

Russian Federation


Review

For citations:


Kormacheva A.N. About the partial quotients of one of the continued fractions. Chebyshevskii Sbornik. 2019;20(1):296-304. (In Russ.) https://doi.org/10.22405/2226-8383-2019-20-1-296-304

Views: 406


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.


ISSN 2226-8383 (Print)